MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-8PLATES; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-8PLATES; IMPLANT
Model Number 78-92008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had broken facial id plates removed and replaced.There were no adverse consequences reported.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.Device not available.
 
Additional Manufacturer Narrative
The reported event could be confirmed: the returned plates show fractures.Three plates of the set under complaint were returned in order to determine the root cause of the failure.The samples were examined regarding its dimensions, chemical composition (edx analysis) and by light and scanning electron microscopy.The (measurable) dimensions are in accordance with the specification.The chemical composition of all three plates conform to the specification titanium grade 3.The macroscopic appearances of all three plates point to exceeding the material strength.That is confirmed by the deterioration of the anodization layer, the changes of the surface¿s structure, and the secondary cracks in the area of the breakages.The fracture surfaces were partially and / or totally leveled due to friction with the counterpart.The undestroyed fracture surfaces (rest) show the appearance of a low cycle fatigue rupture.The fractographic investigations with sem show a structure of a low cycle fatigue rupture with secondary cracks and in addition, swinging lines of a fatigue breakages are visible.The further provided information did not show any deviation from the user¿s instructions.All relevant quality documents (manufacturing and inspection documents) have been reviewed.The device history records for catalog # 78-92008 and lot code # 2008141014 indicate (b)(4) was manufactured, accepted into final stock on 2020-aug-28.No issues could be found in the manufacturing or inspection documents.Based on the investigation and the corresponding statistical evaluation there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.Therefore, no corrective and / or preventive actions are deemed necessary at this time.
 
Event or Problem Description

Brand Name
FACIAL ID-ORTHOG-8PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
amelia kesti
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key13052590
Report Number0008010177-2021-00056
Device Sequence Number4153400
Product Code JEY
UDI-Device Identifier07613327370881
UDI-Public07613327370881
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number78-92008
Device Catalogue Number78-92008
Device Lot Number200814101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown